# SDR AALA950432

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Arrow
- Condition: Missing
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, RT AISLE EMERGENCY LIGHT RED ARROW MISSING AT OVERWING EXIT.  REPLACED RED ARROW AT RT AISLE OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
